# SDR VTZA95181

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Part time: 6,767 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CHO-IAD - FLT NR 6166 - ABORTED TAKEOFF DUE TO A BIRD INGESTION INTO THE NR 1 ENGINE.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  LYH MAINTENANCE SENT A MECHANIC CREW TO CHO TO INSPECT FOR DAMAGE.  LYH MAINTENANCE CHANGED ENGINE IN CHO AND AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE ON 5-27-95.  (M)
